Open Access
Translator Disclaimer
Winter 2005 On the Counteridentity Matrix
Iyad T. Abu-Jeib
Missouri J. Math. Sci. 17(1): 26-34 (Winter 2005). DOI: 10.35834/2005/1701026

Abstract

We make a comparison between the identity matrix and the counteridentity matrix by studying the eigensystem of $J+M$, where $J$ is the counteridentity matrix and $M$ is a structured matrix, with the goal of expressing this system entirely in terms of the corresponding eigensystem of $M$. Also, properties of some parametric families of the form $J+\rho M$ are studied.

Citation

Download Citation

Iyad T. Abu-Jeib. "On the Counteridentity Matrix." Missouri J. Math. Sci. 17 (1) 26 - 34, Winter 2005. https://doi.org/10.35834/2005/1701026

Information

Published: Winter 2005
First available in Project Euclid: 22 August 2019

zbMATH: 1070.15005
Digital Object Identifier: 10.35834/2005/1701026

Rights: Copyright © 2005 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 1 • Winter 2005
Back to Top